# SDR ASAA0480029

- Difficulty date: January 20, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993061221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV1 CHECK, FOUND RIGHT CUSP WEB IS CRACKED AT FS 1204.  REPLACED CRACKED SECTION, AND INSTALLED DOUBLER PER SRM 53-01.  (M)
